# SDR DHL2001709002

- Difficulty date: February 20, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- Aircraft time: 57,732 hours, 41,424 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97925411
- Part serial: 13835
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 3 ENGINE START VALVE OPEN LIGHT ILLUMINATED ON TAXI-OUT.  SHUT DOWN ENGINE AND CLOSED NR 3 BLEED.  REMOVED AND REPLACED NR 3 ENGINE START VALVE (P/N 979254-1-1) (S/N 13835) OFF WITH (P/N 979254-1-1) (S/N P-1541) ON, PER M/M 80-11-11.  OPS CHECK GOOD.
